Alert archive / Pennsylvania / Flash Flood Warnings in 2004
Flash Flood Warning 65, NWS Binghamton, NY
NWS Binghamton, NY issued this flash flood warning at Aug 31, 2004, 12:20 AM EDT for Susquehanna County, Wyoming County, Pennsylvania; Broome County, New York. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 31, 2004, 12:20 AM EDT (04:20 UTC)
- Expired
- Aug 31, 2004, 4:00 AM EDT
- In force
- 4 hr
- Issued by
- NWS Binghamton, NY
- Area
- Counties, with a storm outline in the text
Counties Broome County, NY, Susquehanna County, PA, Wyoming County, PA
The radar
The Binghamton radar (KBGM), 44 km from the middle of the area, began a volume at 04:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 4.3 hours before the alert went out and 263 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 549 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 623 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KBGM 310420
FFWBGM
NYC007-PAC115-131-310800-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
1220 AM EDT TUE AUG 31 2004
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
EASTERN BROOME COUNTY IN CENTRAL NEW YORK
SUSQUEHANNA COUNTY IN NORTHEAST PENNSYLVANIA
WYOMING COUNTY IN NORTHEAST PENNSYLVANIA
* UNTIL 400 AM EDT
* AT 1215 AM EDT...MAJOR FLASH FLOODING CONTINUED IN EASTERN BROOME
COUNTY IN AND AROUND WINDSOR...SANFORD AND DAMASCUS. NUMEROUS
ROADS WERE FLOODED. A TRAILER PARK WAS AFFECTED. HEAVY DAMAGE WAS
REPORTED. IN WYOMING COUNTY PENNSYLVANIA...FLOODING WAS STILL
OCCURRING ON THE TUNKHANNOCK BORO CREEK IN TUNKHANNOCK. UP TO 4
FEET OF WATER WAS ON THE ROADWAYS WITH AT LEAST TWO HOMES FLOODED
IN THIS AREA. NUMEROUS ROADS WERE ALSO REPORTED TO BE FLOODED
IN SUSQUEHANNA COUNTY.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO THOMPSON...
SUSQUEHANNA...SPRINGVILLE...NEW MILFORD...LANESBORO...LAKE CAREY...
HOP BOTTOM...HARFORD...GIBSON...WINDSOR...SANFORD...TUNKHANNOCK
AND HARPURSVILLE.
DOPPLER RADAR INDICATED THAT THE RAIN HAS ENDED IN THE WARNING AREA.
RUNOFF FROM THE EVENING RAINS WILL CONTINUE TO CAUSE FLASH FLOODING
OF THE SMALLER STREAMS...CREEKS AND LOW-LYING AREAS. THIS IS A VERY
DANGEROUS FLASH FLOOD SITUATION. IF YOU ENCOUNTER A FLOODED
ROADWAY...TURN AROUND AND TAKE AN ALTERNATE ROUTE. DO NOT CROSS A
FLOODED ROADWAY BE ESPECIALLY CAREFUL IF YOU ARE TRAVELLING INTO
THE WARNED AREA. IT IS OFTEN HARD TO SEE WATER COVERING ROADWAYS AT
NIGHT.
LAT...LON 4157 7608 4154 7591 4184 7551 4203 7544
4218 7544 4220 7563 4191 7577
$$
NICOSIA3 follow-up statements
000 WGUS71 KBGM 310507 FFSBGM PAC131-310530- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 105 AM EDT TUE AUG 31 2004 ...THE FLASH FLOOD WARNING WHICH WAS IN EFFECT UNTIL 400 AM EDT FOR WYOMING COUNTY HAS BEEN CANCELLED... THE HEAVY RAIN HAS ENDED OVER THE WARNED AREA. EMERGENCY MANAGEMENT OFFICIALS HAD INDICATED THAT STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING THE FLASH FLOOD THREAT. EVEN THOUGH STREAMS AND CREEKS WERE RECEDING...SOME ROADWAYS STILL MAY BE COVERED WITH WATER. MOTORISTS ARE ADVISED TO AVOID DRIVING THROUGH FLOODED ROADWAYS. REMEMBER...FLOODED AREAS ARE HARDEST TO SEE AND AVOID AT NIGHT. $$ JAB
000 WGUS71 KBGM 310616 FFSBGM PAC115-310630- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 215 AM EDT TUE AUG 31 2004 ...THE FLASH FLOOD WARNING WHICH WAS IN EFFECT UNTIL 400 AM EDT FOR SUSQUEHANNA COUNTY HAS BEEN CANCELLED... THE HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING THE FLASH FLOOD THREAT. IT IS STILL POSSIBLE THAT SOME ROADWAYS COULD STILL HAVE WATER PONDING ON THE ROAD SURFACE. MOTORISTS ARE ADVISED TO AVOID DRIVING THROUGH FLOODED ROADWAYS AND OBEY ALL ROAD CLOSURES AND DETOURS. $$ JAB
000 WGUS71 KBGM 310724 FFSBGM NYC007-310800- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 323 AM EDT TUE AUG 31 2004 ...THE FLASH FLOOD WARNING WHICH WAS IN EFFECT UNTIL 400 AM EDT FOR EASTERN BROOME COUNTY HAS BEEN CANCELLED... RAIN HAS ENDED OVER THE WARNED AREA. STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED...ENDING THE FLASH FLOOD THREAT. EVEN THOUGH STREAMS AND CREEKS WERE RECEDING...SOME ROADWAYS STILL MAY BE COVERED WITH STANDING WATER. MOTORISTS ARE ADVISED TO AVOID DRIVING THROUGH WATER COVERED ROADWAYS. BROOME COUNTY OFFICIALS INDICATED THAT TRAVEL IN THE WINDSOR...SANFORD AND DAMASCUS AREAS IS RESTRICTED OR PROHIBITED. UNNECESSARY TRAVEL INTO THAT AREA SHOULD BE AVOIDED AS A HAZARD CONTINUES FROM DAMAGED AND DEBRIS COVERED ROADS. $$ JAB
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Aug 30, 10:35 PM EDT, 1 hour 45 minutes earlier.
Area forecast discussion, Aug 30, 10:35 PM EDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE BINGHAMTON NY 1035 PM EDT MON AUG 30 2004 .SHORT TERM... EVENING UPDATE...TROPICAL CONVECTIVE RAINFALL CAUSED OVER SVRL DAYS BROKE THE CAMELS BACK TODAY...AND RESULTED IN MAJOR FLASH FLOODING IN MANY PARTS OF CWA...SOME OF IT DEVASTATING. SEE ALBLSRBGM FOR DETAILS. JET LIFTING ACROSS ERN CANADA AND THUS ENTRANCE REGION CIRCULATION GOING WITH IT. UPR TROF MAKING PROGRESS EWD INTO NEW YORK WITH DISTINCT CLEARING LINE WORKING ACROSS LK ONTARIO. REMNANTS OF GASTONE SHOULD BE BUMPED OFF TO OUR EAST OVERNIGHT BY TROF...BUT SOME ADDL SHOWERS/STORMS LIKELY FOR SVRL MORE HOURS OVER WRN CATS/POCONOS AND ERN SUSQ REGION. SATL MOVMT OF SYSTEMS SHOWS GFS SOLUTION BEST GUIDANCE. REMAINDER OF AREA JUST A CHC FOR LINGERING SHOWER WITH TROF PASSAGE. CLOUDS SLOW TO CLEAR LATE IN THE WEST...AND NOT UNTIL MORNING EAST. FLASH FLOOD WATCH CANCELLED FOR FINGER LAKES...BUT STILL IN EFFECT THROUGH MIDNIGHT FOR NE PA AND PARTS OF S CNTRL NY. WILL BE BACK WITH ANOTHER UPDATE AROUND MIDNIGHT OR SO. -BREWSTER TUESDAY...WILL KEEP A CHC OF A FEW LINGERING SHOERS IN EXTREME SE FOR FIRST PART OF THE MORNING...AS SOME UNCERTAINITY EXISTS AS TO HOW MUCH GASTON WILL HOLD UP ANY PRECIP ASSOCIATED WITH FRONT. GENERALLY...SKIES WILL CLEAR OUT WEST TO THE EAST AS HIGH PRESSURE BUILDS IN. WEDNESDAY...WNW FLOW ALOFT...COMBINED WITH SOME SFC RIDGING SHOULD PROVIDE A FAIR DAY. -CEMPA && .LONG TERM (WED NIGHT-MON)... HIGH PRESSURE WILL BE IN CONTROL THROUGH SATURDAY WITH TEMPERATURES NEAR OR A BIT ABOVE NORMAL. THE FUTURE TRACK OF HURRICANE FRANCES WILL DETERMINE CONDITIONS ON SUN-MON. AT THIS POINT THERE IS A POSSIBILITY THAT FRANCES WILL MOVE CLOSE ENOUGH TO OUR AREA TO GIVE US SOME RAIN...SO HAVE CHC POPS SUN-MON. -VANAUSDALL && .AVIATION... LOW CLOUDS/FOG/RAIN WILL CONTINUE THROUGH 09Z-12Z TUESDAY...WITH MVFR/IFR CONDITIONS. CONDITIONS WILL BECOME VFR TUESDAY MORNING. && .BGM WATCHES/WARNINGS/ADVISORIES... NY...FLASH FLOOD WATCH SULLIVAN AND DELAWARE COUNTIES UNTIL MIDNIGHT. PA...FLASH FLOOD WATCH UNTIL MIDNIGHT FOR LACKAWANNA...LUZERNE...PIKE...WAYNE...WYOMING..SUSQUEHANNA. &&
Hazardous weather outlook, Aug 30, 3:00 AM EDT, 21 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 300 AM EDT MON AUG 30 2004 NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043- 044-047-048-072-311000- BRADFORD PA-BROOME NY-CHEMUNG NY-CHENANGO NY-CORTLAND NY-DELAWARE NY- LACKAWANNA PA-LUZERNE PA-MADISON NY-NORTHERN ONEIDA NY- NORTHERN WAYNE PA-ONONDAGA NY-OTSEGO NY-PIKE PA-SCHUYLER NY- SENECA NY-SOUTHERN CAYUGA NY-SOUTHERN ONEIDA NY-SOUTHERN WAYNE PA- STEUBEN NY-SULLIVAN NY-SUSQUEHANNA PA-TIOGA NY-TOMPKINS NY- WYOMING PA-YATES NY- 300 AM EDT MON AUG 30 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY... THUNDERSTORMS WILL DEVELOP ONCE MORE IN THE MOIST UNSTABLE ATMOSPHERE OVER NEW YORK AND PENNSYLVANIA. THUNDERSTORMS ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS...THOUGH A FEW DOWNED TREES ARE POSSIBLE IN GUSTY WINDS DUE TO SOGGY TERRAIN CONDITIONS. THE MAIN THREAT WILL BE FOR HEAVY RAINFALL...PARTICULARLY OVER AREAS WHICH RECEIVED COPIOUS RAINFALL SUNDAY. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS ANTICIPATED. .SPOTTER CALL TO ACTION STATEMENT... SKYWARN ACTIVATION IS NOT ANTICIPATED TODAY. HOWEVER RAINFALL SPOTTERS ARE ENCOURAGED TO REPORT HEAVY PRECIPITATION TO THE NATIONAL WEATHER SERVICE. DJP
In the hours before
Local storm report, Aug 30, 8:12 PM EDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE BINGHAMTON NY
812 PM EDT MON AUG 30 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1215 PM FLASH FLOOD POMPEY 42.90N 76.02W
08/30/2004 ONONDAGA NY LAW ENFORCEMENT
NUMEROUS ROAD WASHOUTS AND CREEKS FLOODING FROM EXCESSIVE
RAINS.
1215 PM FLASH FLOOD MANLIUS 43.00N 75.98W
08/30/2004 ONONDAGA NY LAW ENFORCEMENT
NUMEROUS ROAD WASHOUTS AND CREEKS OVER THEIR BANKS.
FLOODING ALSO OCCURRED IN LAFAYETTE.
1230 PM FLASH FLOOD CANASTOTA 43.08N 75.76W
08/30/2004 MADISON NY LAW ENFORCEMENT
NUMEROUS ROADS FLOODED AND CREEKS OVER THEIR BANKS.
0120 PM FLASH FLOOD LOCKE 42.67N 76.42W
08/30/2004 CAYUGA NY TRAINED SPOTTER
ROADS FLOODED AND CREEKS OVER THEIR BANKS.
0120 PM FLASH FLOOD MORAVIA 42.71N 76.42W
08/30/2004 CAYUGA NY TRAINED SPOTTER
ROAD WASHOUTS AND FLOODING. OWASCO INLET IS OVER ITS
BANKS AND FLOODING ROADWAYS.
0220 PM FLASH FLOOD ADDISON 42.11N 77.23W
08/30/2004 STEUBEN NY EMERGENCY MNGR
NUMEROUS ROADS FLOODED.
0220 PM FLASH FLOOD CAMPBELL 42.23N 77.20W
08/30/2004 STEUBEN NY EMERGENCY MNGR
NUMEROUS ROADS FLOODED.
0220 PM FLASH FLOOD ELMIRA 42.09N 76.81W
08/30/2004 CHEMUNG NY EMERGENCY MNGR
SEVERAL UNDERPASSES FLOODED BY EXCESSIVE RAIN.
0220 PM FLASH FLOOD THURSTON 42.22N 77.27W
08/30/2004 STEUBEN NY EMERGENCY MNGR
NUMEROUS ROADS FLOODED.
0340 PM FLASH FLOOD CHITTENANGO 43.05N 75.87W
08/30/2004 MADISON NY TRAINED SPOTTER
SEVERAL ROADS FLOODED.
0345 PM FLASH FLOOD MANLIUS 43.00N 75.98W
08/30/2004 ONONDAGA NY TRAINED SPOTTER
GOLF COURSE FLOODED.
0420 PM FLASH FLOOD SCOTT 42.73N 76.23W
08/30/2004 CORTLAND NY EMERGENCY MNGR
ROADS FLOODED.
0440 PM FLASH FLOOD ADDISON 42.11N 77.23W
08/30/2004 STEUBEN NY EMERGENCY MNGR
TRAILER PARK FLOODED ON THE INTERSECTION OF COUNTY ROUTE
119 AND COUNTY ROUTE 2.
0454 PM FLASH FLOOD MANLIUS 43.00N 75.98W
08/30/2004 ONONDAGA NY LAW ENFORCEMENT
SIGNIFICANT FLOODING ALONG LIMESTONE CREEK MAINLY IN
SOUTHERN PART OF TOWN, BUT SPREADING NORTH. REPORTED AS
WORST FLOODING THEY/VE SEEN IN 20 YEARS.
0656 PM FLASH FLOOD 1 W MATAMORAS 41.37N 74.72W
08/30/2004 PIKE PA EMERGENCY MNGR
NUMEROUS ROADS FLOODED.
0740 PM FLASH FLOOD CLARKS SUMMIT 41.49N 75.71W
08/30/2004 LACKAWANNA PA LAW ENFORCEMENT
SEVERAL ROADS FLOODED. ONE ROAD DAMAGED NEAR WAVERLY BY
FLOOD WATERS.
0800 PM FLASH FLOOD 2 SW HAVEN 41.51N 74.56W
08/30/2004 SULLIVAN NY LAW ENFORCEMENT
MAJOR FLOODING OCCURRING IN WESTBROOKVILLE. NUMEROUS
ROADS WERE FLOODED. REPORTS OF POLES BEING WASHED OUT OF
THE GROUND. EVACUATIONS TAKING PLACE.
&&
NICOSIALocal storm report, Aug 30, 10:21 PM EDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE BINGHAMTON NY
1021 PM EDT MON AUG 30 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1215 PM FLASH FLOOD MANLIUS 43.00N 75.98W
08/30/2004 ONONDAGA NY LAW ENFORCEMENT
NUMEROUS ROAD WASHOUTS AND CREEKS OVER THEIR BANKS.
FLOODING ALSO OCCURRED IN LAFAYETTE.
1215 PM FLASH FLOOD POMPEY 42.90N 76.02W
08/30/2004 ONONDAGA NY LAW ENFORCEMENT
NUMEROUS ROAD WASHOUTS AND CREEKS FLOODING FROM EXCESSIVE
RAINS.
1230 PM FLASH FLOOD CANASTOTA 43.08N 75.76W
08/30/2004 MADISON NY LAW ENFORCEMENT
NUMEROUS ROADS FLOODED AND CREEKS OVER THEIR BANKS.
0120 PM FLASH FLOOD MORAVIA 42.71N 76.42W
08/30/2004 CAYUGA NY TRAINED SPOTTER
ROAD WASHOUTS AND FLOODING. OWASCO INLET IS OVER ITS
BANKS AND FLOODING ROADWAYS.
0120 PM FLASH FLOOD LOCKE 42.67N 76.42W
08/30/2004 CAYUGA NY TRAINED SPOTTER
ROADS FLOODED AND CREEKS OVER THEIR BANKS.
0220 PM FLASH FLOOD ELMIRA 42.09N 76.81W
08/30/2004 CHEMUNG NY EMERGENCY MNGR
SEVERAL UNDERPASSES FLOODED BY EXCESSIVE RAIN.
0220 PM FLASH FLOOD THURSTON 42.22N 77.27W
08/30/2004 STEUBEN NY EMERGENCY MNGR
NUMEROUS ROADS FLOODED.
0220 PM FLASH FLOOD ADDISON 42.11N 77.23W
08/30/2004 STEUBEN NY EMERGENCY MNGR
NUMEROUS ROADS FLOODED.
0220 PM FLASH FLOOD CAMPBELL 42.23N 77.20W
08/30/2004 STEUBEN NY EMERGENCY MNGR
NUMEROUS ROADS FLOODED.
0340 PM FLASH FLOOD CHITTENANGO 43.05N 75.87W
08/30/2004 MADISON NY TRAINED SPOTTER
SEVERAL ROADS FLOODED.
0345 PM FLASH FLOOD MANLIUS 43.00N 75.98W
08/30/2004 ONONDAGA NY TRAINED SPOTTER
GOLF COURSE FLOODED.
0420 PM FLASH FLOOD SCOTT 42.73N 76.23W
08/30/2004 CORTLAND NY EMERGENCY MNGR
ROADS FLOODED.
0440 PM FLASH FLOOD ADDISON 42.11N 77.23W
08/30/2004 STEUBEN NY EMERGENCY MNGR
TRAILER PARK FLOODED ON THE INTERSECTION OF COUNTY ROUTE
119 AND COUNTY ROUTE 2.
0454 PM FLASH FLOOD MANLIUS 43.00N 75.98W
08/30/2004 ONONDAGA NY LAW ENFORCEMENT
SIGNIFICANT FLOODING ALONG LIMESTONE CREEK MAINLY IN
SOUTHERN PART OF TOWN, BUT SPREADING NORTH. REPORTED AS
WORST FLOODING THEY/VE SEEN IN 20 YEARS.
0656 PM FLASH FLOOD 1 W MATAMORAS 41.37N 74.72W
08/30/2004 PIKE PA EMERGENCY MNGR
NUMEROUS ROADS FLOODED.
0740 PM FLASH FLOOD CLARKS SUMMIT 41.49N 75.71W
08/30/2004 LACKAWANNA PA LAW ENFORCEMENT
SEVERAL ROADS FLOODED. ONE ROAD DAMAGED NEAR WAVERLY BY
FLOOD WATERS.
0800 PM FLASH FLOOD 2 SW HAVEN 41.51N 74.56W
08/30/2004 SULLIVAN NY LAW ENFORCEMENT
MAJOR FLOODING OCCURRING IN WESTBROOKVILLE. NUMEROUS
ROADS WERE FLOODED. REPORTS OF POLES BEING WASHED OUT OF
THE GROUND. EVACUATIONS TAKING PLACE.
0900 PM FLASH FLOOD TUNKHANNOCK 41.54N 75.95W
08/30/2004 WYOMING PA LAW ENFORCEMENT
TUNKHANNOCK CREEK WAS FLOODING A PORTION OF TUNKHANNOCK
BORO.
1000 PM FLASH FLOOD WINDSOR 42.08N 75.64W
08/30/2004 BROOME NY LAW ENFORCEMENT
ROADS FLOODED.
1000 PM FLASH FLOOD SANFORD 42.10N 75.48W
08/30/2004 BROOME NY LAW ENFORCEMENT
ROADS FLOODED.
&&
NICOSIALocal storm report, Aug 30, 10:27 PM EDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT ... CORRECTION
NATIONAL WEATHER SERVICE BINGHAMTON NY
1027 PM EDT MON AUG 30 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1215 PM FLASH FLOOD MANLIUS 43.00N 75.98W
08/30/2004 ONONDAGA NY LAW ENFORCEMENT
NUMEROUS ROAD WASHOUTS AND CREEKS OVER THEIR BANKS.
FLOODING ALSO OCCURRED IN LAFAYETTE.
1215 PM FLASH FLOOD POMPEY 42.90N 76.02W
08/30/2004 ONONDAGA NY LAW ENFORCEMENT
NUMEROUS ROAD WASHOUTS AND CREEKS FLOODING FROM EXCESSIVE
RAINS.
1230 PM FLASH FLOOD CANASTOTA 43.08N 75.76W
08/30/2004 MADISON NY LAW ENFORCEMENT
NUMEROUS ROADS FLOODED AND CREEKS OVER THEIR BANKS.
0120 PM FLASH FLOOD MORAVIA 42.71N 76.42W
08/30/2004 CAYUGA NY TRAINED SPOTTER
ROAD WASHOUTS AND FLOODING. OWASCO INLET IS OVER ITS
BANKS AND FLOODING ROADWAYS.
0120 PM FLASH FLOOD LOCKE 42.67N 76.42W
08/30/2004 CAYUGA NY TRAINED SPOTTER
ROADS FLOODED AND CREEKS OVER THEIR BANKS.
0220 PM FLASH FLOOD ELMIRA 42.09N 76.81W
08/30/2004 CHEMUNG NY EMERGENCY MNGR
SEVERAL UNDERPASSES FLOODED BY EXCESSIVE RAIN.
0220 PM FLASH FLOOD THURSTON 42.22N 77.27W
08/30/2004 STEUBEN NY EMERGENCY MNGR
NUMEROUS ROADS FLOODED.
0220 PM FLASH FLOOD ADDISON 42.11N 77.23W
08/30/2004 STEUBEN NY EMERGENCY MNGR
NUMEROUS ROADS FLOODED.
0220 PM FLASH FLOOD CAMPBELL 42.23N 77.20W
08/30/2004 STEUBEN NY EMERGENCY MNGR
NUMEROUS ROADS FLOODED.
0340 PM FLASH FLOOD CHITTENANGO 43.05N 75.87W
08/30/2004 MADISON NY TRAINED SPOTTER
SEVERAL ROADS FLOODED.
0345 PM FLASH FLOOD MANLIUS 43.00N 75.98W
08/30/2004 ONONDAGA NY TRAINED SPOTTER
GOLF COURSE FLOODED.
0420 PM FLASH FLOOD SCOTT 42.73N 76.23W
08/30/2004 CORTLAND NY EMERGENCY MNGR
ROADS FLOODED.
0440 PM FLASH FLOOD ADDISON 42.11N 77.23W
08/30/2004 STEUBEN NY EMERGENCY MNGR
TRAILER PARK FLOODED ON THE INTERSECTION OF COUNTY ROUTE
119 AND COUNTY ROUTE 2.
0454 PM FLASH FLOOD MANLIUS 43.00N 75.98W
08/30/2004 ONONDAGA NY LAW ENFORCEMENT
SIGNIFICANT FLOODING ALONG LIMESTONE CREEK MAINLY IN
SOUTHERN PART OF TOWN, BUT SPREADING NORTH. REPORTED AS
WORST FLOODING THEY/VE SEEN IN 20 YEARS.
0656 PM FLASH FLOOD 1 W MATAMORAS 41.37N 74.72W
08/30/2004 PIKE PA EMERGENCY MNGR
NUMEROUS ROADS FLOODED.
0740 PM FLASH FLOOD CLARKS SUMMIT 41.49N 75.71W
08/30/2004 LACKAWANNA PA LAW ENFORCEMENT
SEVERAL ROADS FLOODED. ONE ROAD DAMAGED NEAR WAVERLY BY
FLOOD WATERS.
0800 PM FLASH FLOOD 2 SW HAVEN 41.51N 74.56W
08/30/2004 SULLIVAN NY LAW ENFORCEMENT
MAJOR FLOODING OCCURRING IN WESTBROOKVILLE. NUMEROUS
ROADS WERE FLOODED. REPORTS OF POLES BEING WASHED OUT OF
THE GROUND. EVACUATIONS TAKING PLACE.
0920 PM FLASH FLOOD TUNKHANNOCK 41.54N 75.95W
08/30/2004 WYOMING PA LAW ENFORCEMENT
TUNKHANNOCK BORO CREEK WAS FLOODING A PORTION OF
TUNKHANNOCK BORO. 2 HOMES WERE FLOODED. WATER WAS AS HIGH
AS 4 FEET DEEP ON THE INTERSECTION OF EAST HARRISON AND
MCCORD STREET.
1000 PM FLASH FLOOD WINDSOR 42.08N 75.64W
08/30/2004 BROOME NY LAW ENFORCEMENT
ROADS FLOODED.
1000 PM FLASH FLOOD SANFORD 42.10N 75.48W
08/30/2004 BROOME NY LAW ENFORCEMENT
ROADS FLOODED.
&&
NICOSIALocal storm report, Aug 30, 10:57 PM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE BINGHAMTON NY
1057 PM EDT MON AUG 30 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1215 PM FLASH FLOOD POMPEY 42.90N 76.02W
08/30/2004 ONONDAGA NY LAW ENFORCEMENT
NUMEROUS ROAD WASHOUTS AND CREEKS FLOODING FROM EXCESSIVE
RAINS.
1215 PM FLASH FLOOD MANLIUS 43.00N 75.98W
08/30/2004 ONONDAGA NY LAW ENFORCEMENT
NUMEROUS ROAD WASHOUTS AND CREEKS OVER THEIR BANKS.
FLOODING ALSO OCCURRED IN LAFAYETTE.
1230 PM FLASH FLOOD CANASTOTA 43.08N 75.76W
08/30/2004 MADISON NY LAW ENFORCEMENT
NUMEROUS ROADS FLOODED AND CREEKS OVER THEIR BANKS.
0120 PM FLASH FLOOD MORAVIA 42.71N 76.42W
08/30/2004 CAYUGA NY TRAINED SPOTTER
ROAD WASHOUTS AND FLOODING. OWASCO INLET IS OVER ITS
BANKS AND FLOODING ROADWAYS.
0120 PM FLASH FLOOD LOCKE 42.67N 76.42W
08/30/2004 CAYUGA NY TRAINED SPOTTER
ROADS FLOODED AND CREEKS OVER THEIR BANKS.
0220 PM FLASH FLOOD ELMIRA 42.09N 76.81W
08/30/2004 CHEMUNG NY EMERGENCY MNGR
SEVERAL UNDERPASSES FLOODED BY EXCESSIVE RAIN.
0220 PM FLASH FLOOD CAMPBELL 42.23N 77.20W
08/30/2004 STEUBEN NY EMERGENCY MNGR
NUMEROUS ROADS FLOODED.
0220 PM FLASH FLOOD THURSTON 42.22N 77.27W
08/30/2004 STEUBEN NY EMERGENCY MNGR
NUMEROUS ROADS FLOODED.
0220 PM FLASH FLOOD ADDISON 42.11N 77.23W
08/30/2004 STEUBEN NY EMERGENCY MNGR
NUMEROUS ROADS FLOODED.
0340 PM FLASH FLOOD CHITTENANGO 43.05N 75.87W
08/30/2004 MADISON NY TRAINED SPOTTER
SEVERAL ROADS FLOODED.
0345 PM FLASH FLOOD MANLIUS 43.00N 75.98W
08/30/2004 ONONDAGA NY TRAINED SPOTTER
GOLF COURSE FLOODED.
0420 PM FLASH FLOOD SCOTT 42.73N 76.23W
08/30/2004 CORTLAND NY EMERGENCY MNGR
ROADS FLOODED.
0440 PM FLASH FLOOD ADDISON 42.11N 77.23W
08/30/2004 STEUBEN NY EMERGENCY MNGR
TRAILER PARK FLOODED ON THE INTERSECTION OF COUNTY ROUTE
119 AND COUNTY ROUTE 2.
0454 PM FLASH FLOOD MANLIUS 43.00N 75.98W
08/30/2004 ONONDAGA NY LAW ENFORCEMENT
SIGNIFICANT FLOODING ALONG LIMESTONE CREEK MAINLY IN
SOUTHERN PART OF TOWN, BUT SPREADING NORTH. REPORTED AS
WORST FLOODING THEY/VE SEEN IN 20 YEARS.
0656 PM FLASH FLOOD 1 W MATAMORAS 41.37N 74.72W
08/30/2004 PIKE PA EMERGENCY MNGR
NUMEROUS ROADS FLOODED.
0740 PM FLASH FLOOD CLARKS SUMMIT 41.49N 75.71W
08/30/2004 LACKAWANNA PA LAW ENFORCEMENT
SEVERAL ROADS FLOODED. ONE ROAD DAMAGED NEAR WAVERLY BY
FLOOD WATERS.
0800 PM FLASH FLOOD 2 SW HAVEN 41.51N 74.56W
08/30/2004 SULLIVAN NY LAW ENFORCEMENT
MAJOR FLOODING OCCURRING IN WESTBROOKVILLE. NUMEROUS
ROADS WERE FLOODED. REPORTS OF POLES BEING WASHED OUT OF
THE GROUND. EVACUATIONS TAKING PLACE.
0920 PM FLASH FLOOD TUNKHANNOCK 41.54N 75.95W
08/30/2004 WYOMING PA LAW ENFORCEMENT
TUNKHANNOCK BORO CREEK WAS FLOODING A PORTION OF
TUNKHANNOCK BORO. 2 HOMES WERE FLOODED. WATER WAS AS HIGH
AS 4 FEET DEEP ON THE INTERSECTION OF EAST HARRISON AND
MCCORD STREET.
1000 PM FLASH FLOOD WINDSOR 42.08N 75.64W
08/30/2004 BROOME NY LAW ENFORCEMENT
ROADS FLOODED.
1000 PM FLASH FLOOD SANFORD 42.10N 75.48W
08/30/2004 BROOME NY LAW ENFORCEMENT
ROADS FLOODED.
1048 PM FLASH FLOOD WINDSOR 42.08N 75.64W
08/30/2004 BROOME NY LAW ENFORCEMENT
ROADS AND BRIDGES CLOSED. CREEKS OVER THEIR BANKS.
TRAILER PARK LOCATED ON OLD ROUTE 17 FLOODED.
&&
NICOSIALocal storm report, Aug 30, 11:06 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE BINGHAMTON NY
1106 PM EDT MON AUG 30 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1215 PM FLASH FLOOD MANLIUS 43.00N 75.98W
08/30/2004 ONONDAGA NY LAW ENFORCEMENT
NUMEROUS ROAD WASHOUTS AND CREEKS OVER THEIR BANKS.
FLOODING ALSO OCCURRED IN LAFAYETTE.
1215 PM FLASH FLOOD POMPEY 42.90N 76.02W
08/30/2004 ONONDAGA NY LAW ENFORCEMENT
NUMEROUS ROAD WASHOUTS AND CREEKS FLOODING FROM EXCESSIVE
RAINS.
1230 PM FLASH FLOOD CANASTOTA 43.08N 75.76W
08/30/2004 MADISON NY LAW ENFORCEMENT
NUMEROUS ROADS FLOODED AND CREEKS OVER THEIR BANKS.
0120 PM FLASH FLOOD MORAVIA 42.71N 76.42W
08/30/2004 CAYUGA NY TRAINED SPOTTER
ROAD WASHOUTS AND FLOODING. OWASCO INLET IS OVER ITS
BANKS AND FLOODING ROADWAYS.
0120 PM FLASH FLOOD LOCKE 42.67N 76.42W
08/30/2004 CAYUGA NY TRAINED SPOTTER
ROADS FLOODED AND CREEKS OVER THEIR BANKS.
0220 PM FLASH FLOOD THURSTON 42.22N 77.27W
08/30/2004 STEUBEN NY EMERGENCY MNGR
NUMEROUS ROADS FLOODED.
0220 PM FLASH FLOOD CAMPBELL 42.23N 77.20W
08/30/2004 STEUBEN NY EMERGENCY MNGR
NUMEROUS ROADS FLOODED.
0220 PM FLASH FLOOD ELMIRA 42.09N 76.81W
08/30/2004 CHEMUNG NY EMERGENCY MNGR
SEVERAL UNDERPASSES FLOODED BY EXCESSIVE RAIN.
0220 PM FLASH FLOOD ADDISON 42.11N 77.23W
08/30/2004 STEUBEN NY EMERGENCY MNGR
NUMEROUS ROADS FLOODED.
0340 PM FLASH FLOOD CHITTENANGO 43.05N 75.87W
08/30/2004 MADISON NY TRAINED SPOTTER
SEVERAL ROADS FLOODED.
0345 PM FLASH FLOOD MANLIUS 43.00N 75.98W
08/30/2004 ONONDAGA NY TRAINED SPOTTER
GOLF COURSE FLOODED.
0420 PM FLASH FLOOD SCOTT 42.73N 76.23W
08/30/2004 CORTLAND NY EMERGENCY MNGR
ROADS FLOODED.
0440 PM FLASH FLOOD ADDISON 42.11N 77.23W
08/30/2004 STEUBEN NY EMERGENCY MNGR
TRAILER PARK FLOODED ON THE INTERSECTION OF COUNTY ROUTE
119 AND COUNTY ROUTE 2.
0454 PM FLASH FLOOD MANLIUS 43.00N 75.98W
08/30/2004 ONONDAGA NY LAW ENFORCEMENT
SIGNIFICANT FLOODING ALONG LIMESTONE CREEK MAINLY IN
SOUTHERN PART OF TOWN, BUT SPREADING NORTH. REPORTED AS
WORST FLOODING THEY/VE SEEN IN 20 YEARS.
0656 PM FLASH FLOOD 1 W MATAMORAS 41.37N 74.72W
08/30/2004 PIKE PA EMERGENCY MNGR
NUMEROUS ROADS FLOODED.
0740 PM FLASH FLOOD CLARKS SUMMIT 41.49N 75.71W
08/30/2004 LACKAWANNA PA LAW ENFORCEMENT
SEVERAL ROADS FLOODED. ONE ROAD DAMAGED NEAR WAVERLY BY
FLOOD WATERS.
0800 PM FLASH FLOOD 2 SW HAVEN 41.51N 74.56W
08/30/2004 SULLIVAN NY LAW ENFORCEMENT
MAJOR FLOODING OCCURRING IN WESTBROOKVILLE. NUMEROUS
ROADS WERE FLOODED. REPORTS OF POLES BEING WASHED OUT OF
THE GROUND. EVACUATIONS TAKING PLACE.
0920 PM FLASH FLOOD TUNKHANNOCK 41.54N 75.95W
08/30/2004 WYOMING PA LAW ENFORCEMENT
TUNKHANNOCK BORO CREEK WAS FLOODING A PORTION OF
TUNKHANNOCK BORO. 2 HOMES WERE FLOODED. WATER WAS AS HIGH
AS 4 FEET DEEP ON THE INTERSECTION OF EAST HARRISON AND
MCCORD STREET.
1000 PM FLASH FLOOD WINDSOR 42.08N 75.64W
08/30/2004 BROOME NY LAW ENFORCEMENT
ROADS FLOODED.
1000 PM FLASH FLOOD SANFORD 42.10N 75.48W
08/30/2004 BROOME NY LAW ENFORCEMENT
ROADS FLOODED.
1048 PM FLASH FLOOD WINDSOR 42.08N 75.64W
08/30/2004 BROOME NY LAW ENFORCEMENT
ROADS AND BRIDGES CLOSED. CREEKS OVER THEIR BANKS.
TRAILER PARK LOCATED ON OLD ROUTE 17 FLOODED.
1055 PM FLASH FLOOD NEW MILFORD 41.88N 75.73W
08/30/2004 SUSQUEHANNA PA LAW ENFORCEMENT
ROADS FLOODED.
1055 PM FLASH FLOOD 5 NE SUSQUEHANNA 41.98N 75.53W
08/30/2004 SUSQUEHANNA PA LAW ENFORCEMENT
ROADS FLOODED.
&&
NICOSIALocal storm report, Aug 30, 11:34 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE BINGHAMTON NY
1134 PM EDT MON AUG 30 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1215 PM FLASH FLOOD MANLIUS 43.00N 75.98W
08/30/2004 ONONDAGA NY LAW ENFORCEMENT
NUMEROUS ROAD WASHOUTS AND CREEKS OVER THEIR BANKS.
FLOODING ALSO OCCURRED IN LAFAYETTE.
1215 PM FLASH FLOOD POMPEY 42.90N 76.02W
08/30/2004 ONONDAGA NY LAW ENFORCEMENT
NUMEROUS ROAD WASHOUTS AND CREEKS FLOODING FROM EXCESSIVE
RAINS.
1230 PM FLASH FLOOD CANASTOTA 43.08N 75.76W
08/30/2004 MADISON NY LAW ENFORCEMENT
NUMEROUS ROADS FLOODED AND CREEKS OVER THEIR BANKS.
0120 PM FLASH FLOOD MORAVIA 42.71N 76.42W
08/30/2004 CAYUGA NY TRAINED SPOTTER
ROAD WASHOUTS AND FLOODING. OWASCO INLET IS OVER ITS
BANKS AND FLOODING ROADWAYS.
0120 PM FLASH FLOOD LOCKE 42.67N 76.42W
08/30/2004 CAYUGA NY TRAINED SPOTTER
ROADS FLOODED AND CREEKS OVER THEIR BANKS.
0220 PM FLASH FLOOD CAMPBELL 42.23N 77.20W
08/30/2004 STEUBEN NY EMERGENCY MNGR
NUMEROUS ROADS FLOODED.
0220 PM FLASH FLOOD ADDISON 42.11N 77.23W
08/30/2004 STEUBEN NY EMERGENCY MNGR
NUMEROUS ROADS FLOODED.
0220 PM FLASH FLOOD ELMIRA 42.09N 76.81W
08/30/2004 CHEMUNG NY EMERGENCY MNGR
SEVERAL UNDERPASSES FLOODED BY EXCESSIVE RAIN.
0220 PM FLASH FLOOD THURSTON 42.22N 77.27W
08/30/2004 STEUBEN NY EMERGENCY MNGR
NUMEROUS ROADS FLOODED.
0340 PM FLASH FLOOD CHITTENANGO 43.05N 75.87W
08/30/2004 MADISON NY TRAINED SPOTTER
SEVERAL ROADS FLOODED.
0345 PM FLASH FLOOD MANLIUS 43.00N 75.98W
08/30/2004 ONONDAGA NY TRAINED SPOTTER
GOLF COURSE FLOODED.
0420 PM FLASH FLOOD SCOTT 42.73N 76.23W
08/30/2004 CORTLAND NY EMERGENCY MNGR
ROADS FLOODED.
0440 PM FLASH FLOOD ADDISON 42.11N 77.23W
08/30/2004 STEUBEN NY EMERGENCY MNGR
TRAILER PARK FLOODED ON THE INTERSECTION OF COUNTY ROUTE
119 AND COUNTY ROUTE 2.
0454 PM FLASH FLOOD MANLIUS 43.00N 75.98W
08/30/2004 ONONDAGA NY LAW ENFORCEMENT
SIGNIFICANT FLOODING ALONG LIMESTONE CREEK MAINLY IN
SOUTHERN PART OF TOWN, BUT SPREADING NORTH. REPORTED AS
WORST FLOODING THEY/VE SEEN IN 20 YEARS.
0656 PM FLASH FLOOD 1 W MATAMORAS 41.37N 74.72W
08/30/2004 PIKE PA EMERGENCY MNGR
NUMEROUS ROADS FLOODED.
0740 PM FLASH FLOOD CLARKS SUMMIT 41.49N 75.71W
08/30/2004 LACKAWANNA PA LAW ENFORCEMENT
SEVERAL ROADS FLOODED. ONE ROAD DAMAGED NEAR WAVERLY BY
FLOOD WATERS.
0800 PM FLASH FLOOD 2 SW HAVEN 41.51N 74.56W
08/30/2004 SULLIVAN NY LAW ENFORCEMENT
MAJOR FLOODING OCCURRING IN WESTBROOKVILLE. NUMEROUS
ROADS WERE FLOODED. REPORTS OF POLES BEING WASHED OUT OF
THE GROUND. EVACUATIONS TAKING PLACE.
0920 PM FLASH FLOOD TUNKHANNOCK 41.54N 75.95W
08/30/2004 WYOMING PA LAW ENFORCEMENT
TUNKHANNOCK BORO CREEK WAS FLOODING A PORTION OF
TUNKHANNOCK BORO. 2 HOMES WERE FLOODED. WATER WAS AS HIGH
AS 4 FEET DEEP ON THE INTERSECTION OF EAST HARRISON AND
MCCORD STREET.
1000 PM FLASH FLOOD WINDSOR 42.08N 75.64W
08/30/2004 BROOME NY LAW ENFORCEMENT
ROADS FLOODED.
1000 PM FLASH FLOOD SANFORD 42.10N 75.48W
08/30/2004 BROOME NY LAW ENFORCEMENT
ROADS FLOODED.
1048 PM FLASH FLOOD WINDSOR 42.08N 75.64W
08/30/2004 BROOME NY LAW ENFORCEMENT
ROADS AND BRIDGES CLOSED. CREEKS OVER THEIR BANKS.
TRAILER PARK LOCATED ON OLD ROUTE 17 FLOODED.
1055 PM FLASH FLOOD NEW MILFORD 41.88N 75.73W
08/30/2004 SUSQUEHANNA PA LAW ENFORCEMENT
ROADS FLOODED.
1055 PM FLASH FLOOD 5 NE SUSQUEHANNA 41.98N 75.53W
08/30/2004 SUSQUEHANNA PA LAW ENFORCEMENT
ROADS FLOODED.
1126 PM FLASH FLOOD WINDSOR 42.08N 75.64W
08/30/2004 BROOME NY EMERGENCY MNGR
MAJOR FLOODING. NUMEROUS ROADS WASHED OUT. HIGHWAY 17
FLOODED BETWEEN EXIT 79 AND 80. RESCUE UNDERWAY ON
OSTRANDER RD. POSSIBLE TRAILER PARK INNUNDATION.
&&
JABThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 30, 8:30 PM EDT | Flash Flood Warning | BGM | Susquehanna, Wyoming | 4 hr |
Nearby
Flash Flood Warnings in Pennsylvania, 2004Flash Flood Warnings in New York, 2004Every flash flood warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.